View : 24 Download: 0

항경련제에 의한 골밀도 감소와 골대사 변화의 기전

Title
항경련제에 의한 골밀도 감소와 골대사 변화의 기전
Other Titles
Mechanisms of Decreased Bone Mineral Density and Altered Bone Metabolism Induced by Antiepileptic Drugs
Authors
김숙희
Issue Date
2006
Department/Major
대학원 의학과
Keywords
Antiepileptic drugs, Bone mineral density, Bone metabolism, Osteoporosis, Bone turnover
Publisher
이화여자대학교 대학원
Degree
Master
Advisors
이향운
Abstract
간질 환자에서 항경련제가 골대사에 미치는 영향에 대해서는 여러 보고들이 있었으나 정확한 기전은 아직 완전하게 밝혀진 바가 없다. 본 연구에서는 장기간 항경련제를 복용한 환자의 골밀도에 이상소견이 있는지, 그리고 이러한 이상소견이 어떤 기전에 의한 것인지 알아보고자 하였다. 최소 6개월 이상 항경련제를 복용한 환자들과 새로 간질로 진단받은 환자들의 오른쪽 종골에서 dual energy X-ray absorptionmetry를 이용한 골밀도 측정계를 이용하여 골밀도를 측정하였다. 일차 연구에서는 총 80명의 환자들을 대상으로 하였으며 (여자 45명, 남자 35명), 이차 연구에서는 29명의 환자를 대상으로 항경련제를 복용하기 전과 복용6개월 후에 골밀도 및 혈청 부갑상선 호르몬, 총 칼슘 및 이온화 칼슘, osteocalcin, 비타민 D와 소변의 pyrilinks를 포함한 골대사 표지인자를 측정하였다. 그 결과 대조군에 비하여 장기간 항경련제를 복용한 여성에서 골밀도가 현저하게 감소되었다(p=0.021). 특히 골밀도의 감소는 특히 페니토인이나 페노바비탈을 복용한 환자들에서 두드러지게 나타났다. Osteocalcin과 부갑상선 호르몬 수치는 항경련제를 복용하기 전에 비해 6개월 후에 측정한 수치가 유의하게 증가하였다 (각각 p=0.002 와 p=<0.0001). 위의 결과들을 종합해 볼때 장기간 항경련제를 복용한 환자들에서는 골밀도가 감소하였으며 특히 여성인 경우 폐경기 이전이라 하더라도 골밀도 감소가 현저하였고 또한 페니토인이나 페노바비탈을 복용한 경우에도 골밀도 감소가 뚜렷하였다. 장기간 항경련제의 복용은 골 전환을 증가시키며 이것이 골덩어리와 골대사에 변화를 일으키는 것으로 생각된다.;Backgrounds: Adverse effects of antiepileptic drugs (AEDs) on bone metabolism have been reported in epilepsy patients, but the underlying mechanisms are not completely understood yet. The purpose of this study was to determine whether there is an abnormality in bone mineral density (BMD) in epilepsy patients with long-term AED treatment, and to investigate the underlying mechanisms related to those abnormalities. Methods: BMD was measured by densitometer using dual-energy X-ray absorptionmetry (Lunar PIXI) at right calcaneus both in patients who had already taken AEDs longer than 6 months, and in patients with newly-diagnosed epilepsy. Total 80 patients (45 women and 35 men) were recruited for the former group, and 29 (11 women and 18 men) for the latter group. In the latter group, BMD and markers for bone metabolism were measured before and after 6 months of AED treatment including serum parathyroid hormone (PTH), total and ionized calcium, osteocalcin, 25-(OH) vitamin D, and urine pyrilinks. Results: BMD decreased in epileptic women compared to the control group (p=0.021). Decreased BMD was most prominent in patients with phenytoin or phenobarbital. Osteocalcin and PTH levels increased after 6 months of AED therapy (p=0.002 and p<0.0001, respectively). Conclusions: BMD decreases in patients with epilepsy, especially in women even in premenopausal age, in those who are taking phenytoin or phenobarbital. AEDs increase bone turnover, which may relate to these alterations in bone mass and bone metabolism. Key Words: Antiepileptic drugs, Bone mineral density, Bone metabolism, Osteoporosis, Bone turnover
Fulltext
Show the fulltext
Appears in Collections:
일반대학원 > 의학과 > Theses_Master
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE